# SDR ASAA2021100336208

- Difficulty date: October 3, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,650 hours, 10,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71702001
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULLNOSE LIGHTS INOP @ 25 DEF & 29 DEF. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK REF B737-900 AMM 33-51-06-960-805. OPS CHECK GOOD.
